Alert archive / Ohio / Flash Flood Warnings in 2022

Flash Flood Warning 78, NWS Charleston, WV

August 9, 2022Gallia County, Jackson County, Ohio

NWS Charleston, WV issued this flash flood warning at Aug 9, 2022, 5:08 PM EDT for Gallia County, Jackson County, Ohio. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2022, 5:08 PM EDT (21:08 UTC)
Expired
Aug 9, 2022, 8:38 PM EDT
In force
4 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Gallia County, OH, Jackson County, OH

The radar

The Charleston,WV radar (KRLX), 94 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WGUS51 KRLX 092108
FFWRLX
OHC053-079-100100-
/O.NEW.KRLX.FF.W.0078.220809T2108Z-220810T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
508 PM EDT Tue Aug 9 2022

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  North Central Gallia County in southeastern Ohio...
  Southeastern Jackson County in southeastern Ohio...

* Until 900 PM EDT.

* At 508 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Oak Hill, Rio Grande, Vinton and Adamsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3899 8248 3900 8224 3887 8228 3886 8251
      3887 8258 3899 8256

FLASH FLOOD...RADAR INDICATED

$$

KH
1 follow-up statement
876 
WGUS71 KRLX 100038
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
838 PM EDT Tue Aug 9 2022

OHC053-079-100048-
/O.CAN.KRLX.FF.W.0078.000000T0000Z-220810T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Jackson OH-
838 PM EDT Tue Aug 9 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL GALLIA AND 
SOUTHEASTERN JACKSON COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 800 PM EDT Wednesday for 
portions of northeast Kentucky, southeast Ohio and West Virginia.

LAT...LON 3899 8248 3900 8224 3887 8228 3886 8251
      3887 8258 3899 8256

$$

KH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 2:40 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Aug 9, 2:40 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
240 PM EDT Tue Aug 9 2022

.SYNOPSIS...
Showers/storms through Wednesday, more likely in the afternoon
and evening hours. A welcome dry reprieve is expected late
week and the weekend. Unsettled weather looms for next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 130 PM Tuesday...

 Flash Flood Watch in effect until Wednesday evening...

A cold front approaches from the north this afternoon, stalls
along the OH River later tonight, and meanders through at least
mid week. Abundant low level moisture in the form of theta-e
exceeding 340K and PWATs around 2 inches, and the absence of
upper level forcing will allow for weak convection to develop
along and ahead of the front tonight into Wednesday. However,
some storms can produce heavy rainfall rates as they move slowly
east. This pose a threat for localized flash flooding especially
along and just adjacent to the front.

Although Flash flood guidance has improved over the last day or two,
the slow movement of storms with heavy downpours could produce flash
flooding. Went ahead and issued a Flash Flood Watch for portions
of the Middle Ohio Valley, northeast Kentucky and lowlands of
West Virginia through Wednesday evening.

It will remain muggy tonight, with temperatures in the upper 60s
lowlands, ranging into the lower 60s highest elevations. High
temperatures tomorrow will be in the low 80s lowlands, ranging
into he mid 60s highest elevations.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
As of 240 PM Tuesday...

A secondary cold front takes aim for the Central Appalachians
at the start of the forecast period and aids in significant
changes to the unsettled weather pattern by the end of the work
week. This frontal boundary, albeit fairly moisture starved,
will serve as the main contributor to shower and storm chances
on Thursday. Current projections for rainfall amounts looks to
be between 0.25-0.5 inches with localized pockets of higher
amounts possible, especially within training and repetitive
showers or storms. The front will then complete its passage
overnight into Friday morning, alleviating any lingering showers
as well as high dewpoints.

Something we haven't seen in what feels like weeks will be
welcomes with rejoice for the end of the work week: dry, cool,
and comfortable weather to kick off the weekend. Afternoon highs
will fall below their climatological norm in the wake of the
secondary cold front.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 240 PM Tuesday...

A Chamber of Commerce Day is on tap for the start of the
weekend as high pressure nestles down into the area from Canada.
Pleasant and dry weather with below normal temperatures will be
a welcomed reprieve from the gloomy pattern that held steady
the past several days. Dry weather persists into Sunday, but
could be fairly cloudier as the surface high nudges offshore.

Unsettled weather works its way back in for the start of next
week as shortwave energy travels along a long wave trough
settled over the eastern CONUS, undercutting the surface high.
Temperatures will also begin to rebound to normal readings for
this time of year as southeasterly low level flow takes shape
once again.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 130 PM Tuesday...

VFR conditions will continue outside a showers or storm which
can produce brief periods of IFR/LIFR along their path. A cold
front will stall along the OH River tonight serving as a focus
for convection. Expect showers and storms to develop in the
vicinity of the front. Confidence runs low either storms could
affect a terminal directly or not. Therefore, coded VCTS for the
most part to cover scattered convection.

Clouds, showers, and a small kick in the BL winds, will prevent
dense fog development to become widespread overnight tonight.
Ceilings gradually lower throughout the night, with MVFR,
possibly IFR CIGs by the late overnight.

Light southwests flow will remain light or calm overnight.
Brief gusty winds are possible in any thunderstorms.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing on shower and thunderstorm activity
beginning this afternoon into the overnight could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M

AFTER 18Z WEDNESDAY...
Brief IFR possible in showers and thunderstorms Wednesday and
Wednesday night, and then in fog and/or stratus early Thursday
morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Wednesday evening for WVZ005>011-013>020-
     024>032-039-040.
OH...Flood Watch through Wednesday evening for OHZ075-076-083>087.
KY...Flood Watch through Wednesday evening for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...TRM/ARJ/MEK
NEAR TERM...ARJ/GW
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...ARJ/GW
Hazardous weather outlook, Aug 9, 1:55 PM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
155 PM EDT Tue Aug 9 2022

KYZ101>103-105-OHZ075-076-083>087-WVZ005>011-013>020-024>032-039-040-
101800-
Greenup-Carter-Boyd-Lawrence KY-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-
Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-
Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-
155 PM EDT Tue Aug 9 2022

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, northern
West Virginia, southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ003-004-WVZ033-034-515>526-101800-
Dickenson-Buchanan-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
155 PM EDT Tue Aug 9 2022

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Slow moving showers and thunderstorms could bring heavy downpours,
with the threat for localized flash flooding continuing Wednesday and
Wednesday night, until a cold front finally crosses. A Flood Watch may
be needed if confidence in higher rainfall amounts increases.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ066-067-101800-
Perry-Morgan-
155 PM EDT Tue Aug 9 2022

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Slow moving showers and thunderstorms could bring heavy downpours,
with repetitive rounds of rainfall possibly resulting in localized
flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Slow moving showers and thunderstorms could bring heavy downpours,
with the threat for localized flash flooding continuing Wednesday and
Wednesday night, until a cold front finally crosses. A Flood Watch may
be needed if confidence in higher rainfall amounts increases.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 9, 3:45 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
345 PM EDT Tue Aug 9 2022

WVZ015-092015-
Kanawha WV-
345 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of central Kanawha
County through 415 PM EDT...

At 345 PM EDT, Doppler radar was tracking a strong thunderstorm over
Charleston, moving east at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Charleston, South Charleston, Dunbar, Pinch, Coal Fork and Elkview.

This includes the following highways...
 Interstate 79 between mile markers 1 and 10.
 Interstate 77 in West Virginia between mile markers 96 and 108.
 Interstate 64 in West Virginia between mile markers 52 and 57.
 West Virginia Turnpike between mile markers 93 and 95.
 Route 119 between mile markers 74 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3829 8147 3829 8172 3842 8176 3847 8147
TIME...MOT...LOC 1945Z 249DEG 35KT 3831 8164

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 9, 3:50 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Charleston WV
350 PM EDT Tue Aug 9 2022

WVZ032-092015-
Taylor WV-
350 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of Taylor County
through 415 PM EDT...

At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grafton, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Grafton, Flemington, Valley Falls, Tygart Lake State Park, Thornton,
Knottsville, McGee and Meadland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3930 7991 3929 7993 3930 7994 3926 7997
      3924 8014 3937 8020 3939 8020 3941 8011
      3939 8009 3940 8003 3942 8000 3945 7994
      3944 7990 3930 7989
TIME...MOT...LOC 1950Z 248DEG 11KT 3935 8009

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 9, 4:11 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Charleston WV
411 PM EDT Tue Aug 9 2022

OHZ083-086-092045-
Jackson OH-Gallia OH-
411 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of northeastern Gallia
and southeastern Jackson Counties through 445 PM EDT...

At 411 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rio Grande, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gallipolis, Rio Grande, Vinton, Adamsville, Centerpoint and Kyger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3902 8243 3900 8210 3898 8210 3878 8223
      3885 8249
TIME...MOT...LOC 2011Z 284DEG 17KT 3892 8238

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 9, 4:27 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Charleston WV
427 PM EDT Tue Aug 9 2022

OHZ066-067-092100-
Morgan OH-Perry OH-
427 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of east central Perry
and Morgan Counties through 500 PM EDT...

At 426 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chesterhill, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
McConnelsville, Chesterhill, Crooksville, Malta, Stockport, Bristol,
Eagleport and Hackney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3977 8207 3975 8164 3967 8164 3966 8162
      3959 8166 3959 8169 3958 8172 3955 8172
      3952 8170 3948 8172 3949 8182 3946 8183
      3945 8187 3945 8196 3978 8211 3978 8208
TIME...MOT...LOC 2026Z 245DEG 34KT 3955 8192

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KH
Special weather statement, Aug 9, 4:45 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
445 PM EDT Tue Aug 9 2022

OHZ084-092115-
Vinton OH-
445 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of northwestern Vinton
County through 515 PM EDT...

At 444 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Mcarthur, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Allensville and Eagle Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3937 8275 3936 8264 3937 8263 3937 8252
      3938 8251 3939 8243 3919 8256 3920 8268
      3921 8276
TIME...MOT...LOC 2044Z 262DEG 19KT 3929 8264

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH
Special weather statement, Aug 9, 4:59 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Charleston WV
459 PM EDT Tue Aug 9 2022

OHZ067-092130-
Morgan OH-
459 PM EDT Tue Aug 9 2022

...A strong thunderstorm will impact portions of Morgan County
through 530 PM EDT...

At 459 PM EDT, Doppler radar was tracking a strong thunderstorm near
McConnelsville, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
McConnelsville, Chesterhill, Malta, Stockport, Bristol, Eagleport and
Hackney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3975 8164 3967 8164 3966 8159 3959 8159
      3959 8169 3958 8172 3953 8172 3953 8170
      3949 8171 3950 8196 3977 8198
TIME...MOT...LOC 2059Z 224DEG 25KT 3964 8176

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KH

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 1:17 PM EDTFlood WatchRLXAthens, Gallia, Jackson, Lawrence, Meigs, Vinton and 1 more34 hr
Aug 9, 3:26 PM EDTSpecial Weather StatementRLXAthens34 min
Aug 9, 4:11 PM EDTSpecial Weather StatementRLXGallia34 min
Aug 9, 4:27 PM EDTSpecial Weather StatementRLXMorgan33 min
Aug 9, 4:45 PM EDTSpecial Weather StatementRLXVinton30 min
Aug 9, 4:59 PM EDTSpecial Weather StatementRLXMorgan31 min
Aug 9, 5:32 PM EDTSpecial Weather StatementRLXMorgan28 min
Aug 9, 6:24 PM EDTSpecial Weather StatementRLXAthens36 min

Nearby

Flash Flood Warnings in Ohio, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.